MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL IMPACTOR BLOCK; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. FEMORAL IMPACTOR BLOCK; INSTRUMENT, KNEE
Catalog Number 00590103200
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was a reported a crack was discovered on a persona femoral impactor head.No patient involvement was reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6.Visual examination of the provided picture identified a femoral impactor block with the part and lot information identifiable.The complaint can be confirmed as the device was cracked and showed signs of wear with surface marks/scratches visible, the device has a potential field age of 14 years.No product was returned therefore no further evaluations can be made.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FEMORAL IMPACTOR BLOCK
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23405518
Report Number0001822565-2025-03875
Device Sequence Number4902276
Product Code LXH
UDI-Device Identifier00889024201668
UDI-Public(01)00889024201668(10)61679824
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00590103200
Device Lot Number61679824
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown